# SDR AALA202511194260

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 23,196 hours, 10,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH FLASHLIGHTS UNDER THE FORWARD FLIGHT ATTENDANT JUMP SEAT ARE INOPERATIVE. REMOVED AND REPLACED BOTH (AALA202511197246), (AALA202511194260) EMERGENCY FLASHLIGHTS AT FORWARD FLIGHT ATTENDANTS SEATS. OPERATIONAL TEST NORMAL. PER AMM 25-64-00.
